Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19588
Title: ON THE STRUCTURE OF SPACES REPRESENTING A LANDWEBER EXACT COHOMOLOGY THEORY
Authors: HOPKINS, MJ
HUNTON, J
First Published: 1-Jan-1995
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: TOPOLOGY, 1995, 34 (1), pp. 29-36
DOI Link: 10.1016/0040-9383(94)E0013-A
ISSN: 0040-9383
Links: http://hdl.handle.net/2381/19588
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.